Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topological entropy at an $ u$-explosion


Author: Louis Block
Journal: Trans. Amer. Math. Soc. 235 (1978), 323-330
MSC: Primary 58F10; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9947-1978-0461578-8
MathSciNet review: 0461578
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an example is given of a $ {C^2}$ map g from the circle onto itself, which permits an $ \Omega $-explosion. It is shown that topological entropy (considered as a map from $ {C^2}({S^1},{S^1})$ to the nonnegative real numbers) is continuous at g.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 54H20

Retrieve articles in all journals with MSC: 58F10, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0461578-8
Article copyright: © Copyright 1978 American Mathematical Society